Korean J. Math.  Vol 28, No 4 (2020)  pp.819-845
DOI: https://doi.org/10.11568/kjm.2020.28.4.819

Sum and product theorems of $(p,q)$-$\varphi $ relative Gol'dberg type and $(p,q)$-$\varphi $ relative Gol'dberg weak type of entire functions of several complex variables

Tanmay Biswas, Chinmay Biswas

Abstract


In this paper, we established sum and product theorems connected to $(p,q)$-$ \varphi $ relative Gol'dberg type and $(p,q)$-$\varphi $ relative Gol'dberg weak type of entire functions of several complex variables with respect to another one under somewhat different conditions.

Keywords


$(p,q)$-$\varphi $ relative Gol'dberg order, $(p,q)$-$\varphi $ relative Gol'dberg lower order, $(p,q)$-$\varphi $ relative Gol'dberg type, $(p,q)$-$\varphi $ relative Gol'dberg weak type, Property (G), Property (X)

Subject classification

30D30,30D35

Sponsor(s)



Full Text:

PDF

References


T. Biswas, Some results relating to (p,q)-th relative Gol’dberg order and (p,q)- relative Gol’dberg type of entire functions of several variables, J. Fract. Calc. Appl. 10 (2019)(2), 249–272. (Google Scholar)

T. Biswas, Sum and product theorems relating to relative (p, q)-th Gol’dberg order, relative (p, q)-th Gol’dberg type and relative (p, q)-th Gol’dberg weak type of entire functions of several variables, J. Interdiscip. Math. 22 (2019) (1), 53–63. (Google Scholar)

T. Biswas and R. Biswas, Sum and product theorems relating to (p, q)-φ relative Gol’dberg order and (p, q)-φ relative Gol’dberg lower order of entire functions of several variables, Uzbek Math. J. 2019 (1), 143–155. (Google Scholar)

B. A. Fuks, Introduction to the heory of analytic functions of several complex variables, American Mathematical Soci., Providence, R. I., 1963. (Google Scholar)

A. A. Gol’dberg, Elementary remarks on the formulas defining order and type of functions of several variables, Akad, Nank, Armjan S. S. R. Dokl 29 (1959), 145–151 (Russian). (Google Scholar)

B. C. Mondal and C. Roy, Relative gol’dberg order of an entire function of several variables, Bull Cal. Math. Soc. 102 (2010) (4), 371–380. (Google Scholar)

C. Roy, Some properties of entire functions in one and several complex vaiables, Ph.D. Thesis, University of Calcutta, 2010. (Google Scholar)


Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr